RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 4, Pages 636–640 (Mi mz9891)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

The Space of Initial Data of the $3$d Boundary-Value Problem for a Parabolic Differential-Difference Equation in the One-Dimensional Case

A. M. Selitskii

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Keywords: parabolic differential-difference equation, elliptic operator, $3$d boundary-value problem, Sobolev space, interpolation space, Kato's conjecture

DOI: https://doi.org/10.4213/mzm9891

Full text: PDF file (357 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:4, 580–584

Bibliographic databases:

Received: 20.04.2012

Citation: A. M. Selitskii, “The Space of Initial Data of the $3$d Boundary-Value Problem for a Parabolic Differential-Difference Equation in the One-Dimensional Case”, Mat. Zametki, 92:4 (2012), 636–640; Math. Notes, 92:4 (2012), 580–584

Citation in format AMSBIB
\Bibitem{Sel12}
\by A.~M.~Selitskii
\paper The Space of Initial Data of the $3$d Boundary-Value Problem for a Parabolic Differential-Difference Equation in the One-Dimensional Case
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 4
\pages 636--640
\mathnet{http://mi.mathnet.ru/mz9891}
\crossref{https://doi.org/10.4213/mzm9891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201472}
\zmath{https://zbmath.org/?q=an:1270.35250}
\elib{http://elibrary.ru/item.asp?id=20731620}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 4
\pages 580--584
\crossref{https://doi.org/10.1134/S0001434612090313}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310228200031}
\elib{http://elibrary.ru/item.asp?id=20497532}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867924425}


Linking options:
  • http://mi.mathnet.ru/eng/mz9891
  • https://doi.org/10.4213/mzm9891
  • http://mi.mathnet.ru/eng/mz/v92/i4/p636

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, A. M. Selitskii, “Fractional Powers of Operators Corresponding to Coercive Problems in Lipschitz Domains”, Funct. Anal. Appl., 47:2 (2013), 83–95  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. M. Selitskii, “Space of Initial Data for the Second Boundary-Value Problem for a Parabolic Differential-Difference Equation in Lipschitz Domains”, Math. Notes, 94:3 (2013), 444–447  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. L. E. Rossovskii, A. L. Tasevich, “The First Boundary-Value Problem for Strongly Elliptic Functional-Differential Equations with Orthotropic Contractions”, Math. Notes, 97:5 (2015), 745–758  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Shaldanbayev A.Sh., Imanbayeva A.B., Beisebayeva A.Zh., Shaldanbayeva A.A., “On the Square Root of the Operator of Sturm-Liouville Fourth-Order”, News Natl. Acad. Sci. Rep. Kazakhstan-Ser. Phys.-Math., 3:325 (2019), 85–96  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:391
    Full text:92
    References:255
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020